# SDR 05292006

- Difficulty date: May 29, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N508FA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC508
- Aircraft time: 24,664 hours, 37,366 cycles
- Engine: Garrtt TPE3311UA
- Engine time: 616 hours, 945 cycles
- Propeller: Rotol R321482F8
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Loose
- Location: Prop Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL PRESSURE FLUCTUATING.  ENGINE SHUTDOWN IN FLIGHT AS PRECAUTIONARY MEASURE.  FOUND LOOSE OIL LINE A PROP GOVERNOR. LEAKING.
